MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Model Number CA 19-9 ELECSYS E2G
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial numbers are (b)(6).Clarification on which results came from which analyzer was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 immunoassay results for 1 patient on a cobas e 801 analytical unit.The patient sample was tested twice and gave an undiluted ca 19-9 result of 1500 u/ml and 10 fold dilution result of 1500 u/ml.A second patient sample was collected the same day.The second patient sample was tested twice again and gave an undiluted ca 19-9 result of 340 u/ml and 10 fold dilution result of 340 u/ml.
 
Additional Manufacturer Narrative
The patient sample was not available for investigation.Based on the available data, a general reagent issue could be excluded.The root cause of the event could not be determined.

Brand Name
ELECSYS CA 19-9
Common Device Name
CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17373469
Report Number1823260-2023-02398
Device Sequence Number7061076
Product Code NIG
UDI-Device Identifier04015630939640
UDI-Public04015630939640
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA 19-9 ELECSYS E2G
Device Catalogue Number07027028190
Device Lot Number66282100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STOMACH MEDICATION
Patient SexUnknown